On T-0- and T-1-fuzzy closure spaces

Citation
R. Srivastava et M. Srivastava, On T-0- and T-1-fuzzy closure spaces, FUZ SET SYS, 109(2), 2000, pp. 263-269
Citations number
6
Language
INGLESE
art.tipo
Article
Categorie Soggetti
Engineering Mathematics
Journal title
FUZZY SETS AND SYSTEMS
ISSN journal
0165-0114 → ACNP
Volume
109
Issue
2
Year of publication
2000
Pages
263 - 269
Database
ISI
SICI code
0165-0114(20000116)109:2<263:OTATCS>2.0.ZU;2-5
Abstract
In this paper, we introduce subspace of a fuzzy closure space, sum of a fam ily of painwise disjoint fuzzy closure spaces and product of a family of fu zzy closure spaces, for the fuzzy closure spaces defined in Srivastava et a l., 1994. We also introduce the notion of a T-1-fuzzy closure space. We hav e studied here T-0- (introduced earlier in Srivastava et al., 1994) and T-1 -fuzzy closure spaces in detail. Several results have been proved which est ablish the appropriateness of the definitions. In particular, we observe th at T-0 and T-1 satisfy the hereditary, productive and projective properties and in addition, both are "good extensions" of the corresponding concepts in a closure space. (C) 2000 Elsevier Science B.V. All rights reaerved.